Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Query about gynecological problems - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2690 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   I'm bleeding after vaginal sex and I don't know why?
Doctor :   Hi,
Doctor :   sorry for the dalay
Doctor :   Pt in que
User :   It's okay
Doctor :   Its normal , sometimes to bleed if you are a first timer
User :   I'm not it wasn't my first time having sex.
User :   And it burned when he put it in? I don't know why
Doctor :   How many times did you get the bleeding
Doctor :   ?
User :   Well it's been bleeding since last night but now only lightly
User :   Like spotting
Doctor :   i consider the burning sensation is due to a wound
User :   Oh
Doctor :   the salty vaginal secretions are responsible for burning
Doctor :   get examined by a gynecologist
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor